Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6529
Title: Metric spaces consisting of classes of convex bodies
Authors: Zamfirescu, Tudor
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Tudor Zamfirescu, "Metric spaces consisting of classes of convex bodies", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 128-136.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
Type: Article
URI: http://hdl.handle.net/10077/6529
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat
ZamfirescuRendMat07.pdf400.01 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

478
checked on Jul 3, 2022

Download(s)

255
checked on Jul 3, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.